# SDR R019184

- Difficulty date: March 6, 2006
- Submitted: March 7, 2006
- Operation: General aviation
- Aircraft: SJ3R
- Make and model: Pitts S-2B
- Engine: Lyc AEIO540D4A5
- Propeller: Hartzl HCC3YR
- System (JASC): 6110 · Propeller Assembly
- Part: Bushing
- Part number: B4776
- Condition: Loose
- Location: Propeller Assy
- Component: Propeller Assy, Hartzl, HCC3YR1A
- Component part number: C3R00280
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CUSTOMER REMOVED PROP DUE TO OIL LEAKING FROM BLADE.  DISASSEMBLY OF THE PROPELLER REVEALED A LOOSE PITCH CHANGE ROD BORE BUSHING CAUSING THE OIL LEAK.  THE PC ROD BUSHING WAS FOUND WEDGED BETWEEN THE FORK AND HUB.  CENTRAL WEB AREA OF HUB WAS FULL OF OIL.  THE PC ROD BORE BUSHING HAD BEEN INSTALLED AT OVERHAUL IN ACCORDANCE WITH HARTZELL MANUAL 202A VOLUME 3 REVISION 28.
